default-icon
Pustule at lower part
Suddenly I got one pustule under my lower part just end of thigh in corner, I though it's a small rash I took saptran tablet but it's not much affected, now I m getting more pain as well. Please advise some medicines that reduce my pain and reduce size of pustule. Please help me...
31 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Arun George
Consultant Physician 4 yrs exp Bangalore
You need to see a doc. It's dangerous to take antibiotics without proper diagnosis
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.